RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 51, Number 1, Pages 102–110 (Mi tmf2397)  

This article is cited in 1 scientific paper (total in 1 paper)

Approximate renormalization group transformation in the theory of phase transitions II. Equation for fixed points and linear operator of the renormalization group

I. A. Vakarchuk, Yu. K. Rudavskii


Abstract: The approximate renormalization group differential equation obtained earlier in a nonperturbative approach is linearized in the neighborhood of a fixed point. The explicit form is found for the system of equations for the fixed points of the renormalization group and the linear operator of the renormalization group whose spectrum determines the critical exponent. These expressions are representated in the form of expansions with respect to irreducible mean values of the field variables ($P$-expansions) calculated with respect to the distribution with complete free energy functional. The “$\varphi^4$” model is investigated.

Full text: PDF file (959 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 51:1, 382–387

Bibliographic databases:

Received: 16.09.1980

Citation: I. A. Vakarchuk, Yu. K. Rudavskii, “Approximate renormalization group transformation in the theory of phase transitions II. Equation for fixed points and linear operator of the renormalization group”, TMF, 51:1 (1982), 102–110; Theoret. and Math. Phys., 51:1 (1982), 382–387

Citation in format AMSBIB
\Bibitem{VakRud82}
\by I.~A.~Vakarchuk, Yu.~K.~Rudavskii
\paper Approximate renormalization group transformation in the theory of phase transitions
II.~Equation for fixed points and linear operator of the renormalization group
\jour TMF
\yr 1982
\vol 51
\issue 1
\pages 102--110
\mathnet{http://mi.mathnet.ru/tmf2397}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 51
\issue 1
\pages 382--387
\crossref{https://doi.org/10.1007/BF01029264}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PP79800009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2397
  • http://mi.mathnet.ru/eng/tmf/v51/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. V. Pylyuk, “Critical behavior of the three-dimensional Ising sistem: Dependence of themodynamic characteristics on microscopic parameters”, Theoret. and Math. Phys., 117:3 (1998), 1459–1482  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:135
    Full text:56
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019